# SDR DALA2017022701672

- Difficulty date: February 25, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN REPAIR DOUBLER LOCATED BETWEEN S-15L TO S-18L AND BS 620+5 INCH AT UPPER FUSELAGE. THE DENTS ON EXTERNAL REPAIR DOUBLER LOCATED BETWEEN S15L TO S18L AND BS 620+5 INCH AT UPPER FUSELAGE ARE ASSESSED WITH ER/A NR 477155-14 REVISION "C" AND THE NOTES OF REVISION "A".
